# SDR SWIA2023012067159

- Difficulty date: December 29, 2022
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 20,725 hours, 11,964 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT PYLON FAIRING FORWARD FRAME CHAFED INTERNALLY.    REMOVED AND REPLACED FR 1 ON LH AFT PYLON FAIRING IAW SRM 51-40-02 AND 51-40-08.
